# SDR VTZA98127

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: ATG135704
- Condition: Dirty
- Location: Nlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 6267 - IAD-BTV - DURING LANDING, AIRCRAFT MADE AN SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS NLG UNSAFE LIGHT (RED LIGHT) STAYED ON WHEN GEAR EXTENDED.  AIRCRAFT LANDED AND RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND CLEANED NOSE GEAR DOWNLOCK MICROSWITCH AND PERFORMED GEAR SWING, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
